MAUDE Adverse Event Report: APPLIED MEDICAL RESOURCES C4120, 38CM GRASPER REPOS CART, 10/BX; NWV

APPLIED MEDICAL RESOURCES C4120, 38CM GRASPER REPOS CART, 10/BX; NWV
Model Number C4120
Medical Device Problem Code Material Deformation (2976)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 11/09/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The event unit was returned to applied medical for evaluation.Engineering observed that the pad and jaw were damaged, which confirmed the complainant¿s experience.Based on the condition of the returned unit, it is likely that the reported event was caused by an instrument that came into contact with the grasper jaw.Based on the damage observed on the pad and jaw, it is likely that heat from the instrument caused the pad and jaw to deform.The probability and criticality of harm resulting from this failure have been evaluated and were found to be at an acceptable level.Applied medical will continue to monitor its vigilance system for trends and take appropriate actions, as necessary, to ensure the performance and safety of its products.
 
Event or Problem Description
Procedure performed: lap high anterior resection.The blue insert breaking away.More information to follow.On (b)(6) 2018 - no more information about event, other than the gel pads on the grasper jaws coming away.The lot no is 1323560.Patient status: patient did not occur injury.Type of intervention: unknown.

Brand Name
C4120, 38CM GRASPER REPOS CART, 10/BX
Common Device Name
NWV
Manufacturer (Section D)
APPLIED MEDICAL RESOURCES
22872 avenida empresa
rancho santa margarita CA 92688
MDR Report Key8511700
Report Number2027111-2019-00421
Device Sequence Number11091622
Product Code NWV
UDI-Device Identifier00607915116866
UDI-Public(01)00607915116866(17)210422(30)01(10)1323560
Combination Product (Y/N)N
Initial Reporter CountryAS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 04/12/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date04/22/2021
Device Model NumberC4120
Device Catalogue Number100864001
Device Lot Number1323560
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer11/27/2018
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/09/2018
Initial Report FDA Received Date04/12/2019
Patient Sequence Number1